MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD
Model Number 3214
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number:(b)(6).
 
Event or Problem Description
It was reported that the patient's lead had high impedance.As a result, the patient may undergo surgical intervention to address the issue.
 
Additional Manufacturer Narrative
It was reported to abbott a patient had high impedance on a lead.The physician requested the lead be replaced.Surgery is pending insurance authorization and scheduling from their health plan.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.Additionally, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformances noted that could have contributed to this issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information received indicates that the patient underwent surgical intervention during which the lead was explanted and replaced.Effective therapy was established post-operatively.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19634887
Report Number1627487-2024-09583
Device Sequence Number7137661
Product Code LGW
UDI-Device Identifier05414734406154
UDI-Public(01)05414734406154(10)5661269(17)180928
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Model Number3214
Device Catalogue Number3214
Device Lot Number5661269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer10/04/2024
10/09/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/07/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown